Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

June 3, 2015Stearns County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 3, 2015, 9:13 AM CDT for Stearns County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2015, 9:13 AM CDT (14:13 UTC)
Expired
Jun 3, 2015, 9:45 AM CDT
In force
32 min
Issued by
NWS Twin Cities, MN

County Stearns County, MN

The radar

The Minneapolis radar (KMPX), 124 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-410 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WWUS83 KMPX 031413
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 AM CDT WED JUN 3 2015
 
MNZ043-049-031445-
STEARNS-MORRISON-
913 AM CDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL STEARNS AND
SOUTHWESTERN MORRISON COUNTIES...

AT 913 AM CDT...A STRONG THUNDERSTORM WAS OVER HOLDINGFORD...OR 15
MILES SOUTH OF LITTLE FALLS...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROYALTON...HOLDINGFORD...UPSALA...BOWLUS...SOBIESKI...ELMDALE AND
OPOLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4590 9431 4582 9428 4582 9435 4578 9428
      4577 9428 4564 9451 4567 9461 4592 9450
TIME...MOT...LOC 1413Z 216DEG 17KT 4576 9446 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 3, 6:05 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 3, 6:05 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 AM CDT WED JUN 3 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 423 PM CDT WED JUN 3 2015

KEY FEATURE TODAY THAT WILL BE PLAYING THE PRIMARY ROLL IN WHAT
HAPPENS WITH PRECIP POTENTIAL IS THE WELL DEFINED MCV THAT WAS OVER
THE ERN SODAK/NEB BORDER AT 3 AM. THE MCS THAT GENERATED THIS MCV IS
RACING TO THE SE...FOLLOWING THE TREND OF THE LLJ WHICH HAS SPLIT AS
IT ENTERED THE MPX AREA...WITH ONE ENHANCED ARE OF MOISTURE
TRANSPORT GOING ACROSS NRN MN AND THE SOUTHERN BRANCH NOW NOSING
INTO SW IOWA...THIS EXPLAINS WHY MOST OF US ENDED UP DRY OVERNIGHT
WITH ONE BATCH OF STORMS REMAINING NORTH AND THE OTHER BATCH GOING
SOUTH.

TO SAY THE INITIALIZATION OF THE MCV IN THE MODELS WAS POOR WOULD
BEEN AN UNDERSTATEMENT...WITH PLENTY OF SPREAD IN THE DETERMINISTIC
MODELS AND EVEN THE CAMS FOR REALLY THE WHOLE SHORT TERM PERIOD.
LOOKING THROUGH THE WEEDS THOUGH...THERE WERE A COUPLE OF MODELS
THAT LOOKED TO HAVE CAUGHT ON TO SOME IDEA OF THE MCV THIS MORNING
AT THAT WOULD BE THE RAP/HRRR ALONG WITH THE HIRES ARW. FROM THE
DETERMINISTIC MODELS...THE ECMWF LOOKS TO HAVE GOTTEN CLOSEST TO
INITIALIZING THIS WAVE...THOUGH THINK IT IS UNDERDONE WITH THE
AMOUNT OF QPF IT GENERATES THROUGH TONIGHT. IF THERE ARE ANY ISSUES
WITH WHAT THE RAP/HRRR ARE SHOWING FOR THE EVOLUTION OF THE MCV...IT
IS THAT THEY ARE PROBABLY A BIT SLOW AND POSSIBLY SENDING IT TO FAR
NORTH.

WHAT WE ARE CURRENTLY ANTICIPATING IS THAT WE WILL NOT SEE MUCH
PRECIP IN THE MPX CWA UNTIL THE MCV ARRIVES...WHICH WILL BE AROUND
12Z IN OUR SW COUNTIES. AS THE MCV MOVES ENE THROUGH THE
MORNING...IT SHOULD BE ACCOMPANIED BY A SHIELD OF RAIN WITH EMBEDDED
THUNDERSTORMS. THINK THIS MCV WILL BRING WITH IT A 4-6 HOUR PERIOD
WHERE FOLKS SEE A GOOD SOAKING RAIN WITH A FEW RUMBLES OF THUNDER.
BECAUSE OF THAT...OUR SEVERE THREAT WILL BE PRETTY LOW TODAY GIVEN
THE EXTENSIVE CLOUD COVER/RAIN EXPECTED. IF WE WERE TO SEE ANY
SEVERE WEATHER...THINK WHERE THE SPC HAS THEIR MARGINAL RISK IS A
PRETTY GOOD ESTIMATE...IS THIS WOULD BE TOWARD THE SOUTH END OF THE
MCV WHERE THERE IS A LITTLE BETTER CHANCE OF SOME MORE ENHANCED
DESTABILIZATION.

GOING INTO TONIGHT...GIVEN THE TIMING OF THE MCV ACROSS MN IN THE
MORNING/AFTERNOON...EXPECT GREATEST PRECIP POTENTIAL BETWEEN 8PM AND
MIDNIGHT OVER WRN WI BEFORE THIS WAVE CONTINUES ON ITS WAY TOWARD
THE WRN U.P. OF MICHIGAN.

FOR TEMPERATURES...EXPECTATION OF EXTENSIVE CLOUD COVER MEANS WE
WILL NOT BE ACHIEVING OUR POTENTIAL GIVEN 925-850 TEMPS ARE VERY
SIMILAR TO WHAT WE SAW YESTERDAY IN MN...WHERE HIGHS TOPPED OUT IN
THE MID 70S TO LOWER 80S. INSTEAD FAVORED THE COOLER END OF THE
MODEL ENVELOP FOR HIGHS TODAY...GOING WITH MAINLY LOW/MID 70S.
TONIGHT...WE DID SLOW DOWN THE ERN PROGRESSION OF THE FRONT...SO
WARMED LOWS A FEW DEGREES AS WELL FOR ALL BUT WRN AND CENTRAL MN.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 432 AM CDT WED JUN 3 2015

THE AFOREMENTIONED COLD FRONTAL MOVEMENT DISCUSSED IN THE SHORT
TERM DISCUSSION WILL BE A SLOW PROCESS AND EVEN BY THURSDAY
MORNING...THE FRONT SHOULD BE NEAR THE SOUTHERN AND EASTERN EDGE
OF THE FORECAST AREA. THE FRONTAL POSITION IS THE REASON FOR THE
SMALL CHANCES OF SHOWERS/STORMS THROUGH FRIDAY. AT THIS POINT THE
BEST THUNDERSTORM COVERAGE WILL BE JUST TO THE SOUTH ACROSS
IOWA...ALTHOUGH AREAS ALONG I-90 IN SOUTHERN MN AND LOCATIONS IN
WESTERN WI ARE CLOSE ENOUGH TO THE BOUNDARY TO WARRANT SLIGHT
CHANCE OR CHANCE OF PRECIP. EVENTUALLY THE BOUNDARY SLIDES FARTHER
SOUTHEAST OF THE AREA AS A WEAK SURFACE HIGH BUILDS ACROSS THE
UPPER MISSISSIPPI RIVER VALLEY...SO THERE SHOULD BE A 12-24 HOUR
WINDOW HEADING INTO THE WEEKEND WHERE THE WEATHER WILL REMAIN DRY.

MN/WI DOES REMAIN ON THE NORTHERN EDGE OF THE 830-300MB THICKNESS
RIDGE WITH PIECES OF SHORTWAVE ENERGY ROTATING THROUGH EVERY SO
OFTEN AND THUS THE REASON FOR THE MULTIPLE PERIODS OF 20%-40%
THROUGH THE EXTENDED. EVENTUALLY A TROUGH THAT ORIGINATES IN THE
GULF OF ALASKA TAKES A TRIP ACROSS THE INTERIOR OF CANADA AND INTO
THE GREAT LAKES AND UPPER MISSISSIPPI MONDAY NIGHT INTO TUESDAY.
THIS WILL COOL TEMPS DOWN EARLY IN THE WORK WEEK WITH MODERATING
TEMPERATURES EXPECTED DUE TO THE ARRIVAL OF RETURN FLOW BY
WEDNESDAY. HIGHS WILL PUSH /OR SURPASS/ 80 DEGREES LATE NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 605 AM CDT WED JUN 3 2015

AS STEEP MID LEVEL LAPSE RATES AND ASSOCIATED ELEVATED INSTABILITY
PUSH EAST ACROSS MN...WE HAVE SEEN SOME POPCORN SHOWERS/STORMS
DEVELOP FROM SOUTH CENTRAL MN UP TO THE TWIN CITIES. THESE
SHOWERS ARE LIKELY BEING AIDED BY LIFT APPROACHING FROM AN MCV
THAT AT 12Z WAS ALREADY NEAR SIOUX FALLS. EXPECT MOST WIDESPREAD
PRECIPITATION TODAY WITH THE MCV AS IT PUSHES ACROSS MN THROUGH
THE AFTERNOON AND INTO WI THIS EVENING. FOLLOWED CLOSE TO A
RAP/HRRR IDEA FOR COVERAGE OF THE MCV RELATED ACTIVITY TODAY. FOR
TIMING...THESE MODELS HAVE BEEN A BIT SLOW IN MOVING THIS ACTIVITY
INTO SRN MN...SO FOLLOWED THE RAP/HRRR IDEA FOR COVERAGE...BUT
SPED UP THEIR PRECIP DEPICTION BY AN HOUR OR TWO. CONTINUED SE
WINDS OUT AHEAD OF THE WARM FRONT OVERNIGHT HAS ALLOWED STRATUS
TO START DESCENDINGINTO THE MVFR RANGE ACROSS MN. THE LAMP
ACTUALLY PICKED UP ON THIS WELL OVERNIGHT AND FOLLOWED ITS IDEA
FOR CIGS BRIEFLY IMPROVING TO VFR IN THE WAKE OF THE MCV.
TONIGHT...THE BOUNDARY WORKING INTO WRN MN WILL BE STALLED OUT
FROM SW MN INTO WRN WI. BAGGY PRESSURE GRADIENT ALONG IT COMBINED
WITH A MOIST BOUNDARY LAYER WILL INCREASE THE LIKELIHOOD OF LOW
STRATUS/BR DEVELOPMENT ALONG/AHEAD OF THE BOUNDARY.

KMSP...
OVERALL...CONFIDENCE HAS NOT IMPROVED GREATLY SINCE THE
WRITING OF THE 6Z TAFS. CONVECTION HAS QUICKLY DEVELOPED TO THE
WEST OF THE FIELD AND WILL LIKELY MOVE THROUGH MSP IN A SCT
FASHION THRU 16Z. THINK WE WILL SEE PERIODS OF SHRA/TSRA STARTING
AS EARLY AS 18Z AND LASTING AS LONG AS 02Z WITH THE MCV MOVING
THROUGH. IS AN OUTSIDE CHANCE FOR SOME SMALL HAIL OR BRIEF GUSTY
WINDS...BUT MAIN ISSUE WITH THE AFTERNOON ACTIVITY WILL BE HEAVY
DOWNPOURS THAT WILL BRING WITH IT THE THREAT FOR TEMPO REDUCTIONS
TO IFR VIS/CIGS. TONIGHT THE QUESTION TO ASK IS NOT WILL STRATUS
DEVELOP...INSTEAD ITS WHEN WILL LOW STRATUS RETURN AND HOW LOW
WILL IT GO. WENT CONSERVATIVE THIS FAR OUT...BUT ITS NOT OUT OF
THE QUESTION 24 HOURS FROM NOW TO SEE MSP WITH A 1-2SM VIS AND
CIGS DOWN AROUND 500 FT.

/OUTLOOK FOR KMSP/
THU...MVFR CIG/VIS IN MORNING. WIND NNE 5 KTS.
FRI...VFR. WIND E 10 KTS.
SAT...VFR. CHC -TSRA LATE. WIND SE 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...CLF
AVIATION...MPG
Hazardous weather outlook, Jun 3, 5:12 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 AM CDT WED JUN 3 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
512 AM CDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY LATE THIS MORNING AND THIS AFTERNOON
ACROSS THE SOUTHERN HALF OF MINNESOTA AND WEST CENTRAL WISCONSIN.
THE THREAT FOR SEVERE WEATHER IS LOW...BUT THE STRONGEST STORMS
TODAY COULD PRODUCE MARGINALLY SEVERE HAIL NEAR ONE INCH AND ALSO
A FEW STRONG WIND GUSTS

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR THUNDERSTORMS EXIST AT TIMES FROM THURSDAY THROUGH
MONDAY. THUNDERSTORM CHANCES WILL BE GREATEST SATURDAY NIGHT INTO
SUNDAY. THE THREAT FOR SEVERE WEATHER IS LOW FOR ANY ACTIVITY
THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 3, 8:09 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 AM CDT WED JUN 3 2015

MNZ054-056-031345-
LAC QUI PARLE-CHIPPEWA-
809 AM CDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHIPPEWA AND
CENTRAL LAC QUI PARLE COUNTIES...

AT 809 AM CDT...A STRONG THUNDERSTORM WAS OVER DAWSON...OR 19 MILES
WEST OF MONTEVIDEO...MOVING NORTH AT 10 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON...DAWSON...MILAN...CERRO GORDO...LOUISBURG...MADISON AIRPORT
AND BIG BEND CITY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4519 9619 4519 9612 4515 9604 4515 9576
      4484 9599 4486 9624
TIME...MOT...LOC 1309Z 185DEG 10KT 4493 9611
Special weather statement, Jun 3, 8:37 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 AM CDT WED JUN 3 2015

MNZ064-031415-
YELLOW MEDICINE-
837 AM CDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YELLOW MEDICINE
COUNTY...

AT 837 AM CDT...A STRONG THUNDERSTORM WAS OVER PORTER...OR 24 MILES
NORTHWEST OF MARSHALL...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANBY...PORTER AND ST. LEO.

LAT...LON 4481 9595 4480 9595 4463 9602 4463 9629
      4481 9631
TIME...MOT...LOC 1337Z 196DEG 13KT 4467 9618
Special weather statement, Jun 3, 8:44 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 AM CDT WED JUN 3 2015

MNZ049-057-031415-
STEARNS-KANDIYOHI-
844 AM CDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL STEARNS AND NORTH
CENTRAL KANDIYOHI COUNTIES...

AT 843 AM CDT...A STRONG THUNDERSTORM WAS NEAR BELGRADE...OR 18 MILES
NORTH OF WILLMAR...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROOTEN...BELGRADE...NORWAY LAKE AND GEORGEVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4548 9483 4530 9511 4536 9517 4541 9515
      4542 9513 4547 9513 4556 9510
TIME...MOT...LOC 1343Z 212DEG 13KT 4540 9509
Special weather statement, Jun 3, 8:54 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 AM CDT WED JUN 3 2015

MNZ065-031430-
RENVILLE-
854 AM CDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL RENVILLE COUNTY...

AT 854 AM CDT...A STRONG THUNDERSTORM WAS OVER DANUBE...OR 16 MILES
NORTH OF REDWOOD FALLS...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLIVIA AND DANUBE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4469 9508 4474 9521 4488 9517 4488 9489
TIME...MOT...LOC 1354Z 212DEG 13KT 4477 9513
Special weather statement, Jun 3, 9:01 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
901 AM CDT WED JUN 3 2015

MNZ055-056-031430-
SWIFT-CHIPPEWA-
901 AM CDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHIPPEWA AND
SOUTHEASTERN SWIFT COUNTIES...

AT 901 AM CDT...A STRONG THUNDERSTORM WAS NEAR BIG BEND CITY...OR 13
MILES NORTH OF MONTEVIDEO...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DE GRAFF.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4507 9561 4512 9575 4530 9570 4524 9539
TIME...MOT...LOC 1401Z 211DEG 9KT 4514 9565
Special weather statement, Jun 3, 9:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 AM CDT WED JUN 3 2015

MNZ043-049-031445-
STEARNS-MORRISON-
913 AM CDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL STEARNS AND
SOUTHWESTERN MORRISON COUNTIES...

AT 913 AM CDT...A STRONG THUNDERSTORM WAS OVER HOLDINGFORD...OR 15
MILES SOUTH OF LITTLE FALLS...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROYALTON...HOLDINGFORD...UPSALA...BOWLUS...SOBIESKI...ELMDALE AND
OPOLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4590 9431 4582 9428 4582 9435 4578 9428
      4577 9428 4564 9451 4567 9461 4592 9450
TIME...MOT...LOC 1413Z 216DEG 17KT 4576 9446

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:58 AM CDTSpecial Weather StatementMPXRenville47 min
Jun 3, 8:09 AM CDTSpecial Weather StatementMPXLac qui Parle36 min
Jun 3, 8:37 AM CDTSpecial Weather StatementMPXYellow Medicine38 min
Jun 3, 8:44 AM CDTSpecial Weather StatementMPXKandiyohi31 min
Jun 3, 8:54 AM CDTSpecial Weather StatementMPXRenville36 min
Jun 3, 9:01 AM CDTSpecial Weather StatementMPXSwift29 min
Jun 3, 9:19 AM CDTSpecial Weather StatementMPXStearns86 min
Jun 3, 9:21 AM CDTSpecial Weather StatementMPXChippewa, Swift, Yellow Medicine24 min
Jun 3, 9:24 AM CDTSpecial Weather StatementMPXGoodhue36 min
Jun 3, 9:38 AM CDTSpecial Weather StatementMPXMorrison37 min
Jun 3, 11:48 AM CDTSpecial Weather StatementMPXBenton42 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.